# SDR IXXA2012110100002

- Difficulty date: October 2, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 90,847 hours, 23,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG MAIN DOOR ACTUATOR AFT SUPPORT LINK LOWER END BROKEN AT ATTACH POINT.  REPLACED RT MLG DOOR ACTUATOR AFT SUPPORT LINK IAW AMM 32-32-12 3F(1-3,6).
